Scopus: 2 cites, Google Scholar: cites
Cohomological characterization of relative hyperbolicity and combination theorem
Gautero, M. (Université Blaise Pascal (França))
Heusener, Michael (Université Blaise Pascal (França))

Data: 2009
Resum: We give a cohomological characterization of Gromov relative hyperbolicity. As an application we prove a converse to the combination theorem for graphs of relatively hyperbolic groups given in [9]. We build upon and follow the ideas of the work of S. M. Gersten [11] about the same topics in the classical Gromov hyperbolic setting.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Relative hyperbolicity ; ℓ∞-cohomology ; Combination theorem
Publicat a: Publicacions matemàtiques, V. 53 n. 2 (2009) p. 489-514, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/140688
DOI: 10.5565/PUBLMAT_53209_10


26 p, 258.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-16, darrera modificació el 2021-08-22



   Favorit i Compartir